alexa Abstract | Omeprazole Induced Skin Hyperpigmentation

Research & Reviews: Journal of Hospital and Clinical Pharmacy
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report Open Access

Abstract

Omeprazole has been associated with multiple adverse effects including skin reactions but, to date, cutaneous hyperpigmentation has not been described as an adverse effect of this drug. We reported two cases firstly a thirty seven year old patient with a circular pigmented lesion on forearms and genitals after receiving oral tablet of omeprazole. Secondly a fifteen year old female patient developed pigmented patch over her body the patient was taking tablet omeprazole. According to our results, omeprazole itself may induce skin pigmentation.

To read the full article Peer-reviewed Article PDF image | Peer-reviewed Full Article image

Author(s): Prasad Thota*, Nagakishore Ch, Kalaiselvan V, Gyanendra Nath Singh

Keywords

Adverse drug reaction, Omeprazole, Skin hyperpigmentation, Pharmacy Practice, Clinical Pharmacy, Patient care, Safe Drug Therapy

Share This Page

Additional Info

Loading
Loading Please wait..
 
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords